ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bhaduri, RK and Khare, A and Law, J and Murthy, MVN and Sen, D (1997) Novel correlations in two dimensions: Two-body problem. In: Journal of Physics A: Mathematical and General, 30 (7). pp. 2557-2576.

This list was generated on Fri Oct 24 17:21:40 2014 IST.